Deutsch
 
Benutzerhandbuch Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Comment on the article “A new understanding of the relationship between solubility and particle size” by W. Wu and G.H. Nancollas.

MPG-Autoren
/persons/resource/persons206062

Godec,  A.
Research Group of Mathematical Biophysics, MPI for Biophysical Chemistry, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Godec, A., Gaberscek, M., & Jamnik, J. (2009). Comment on the article “A new understanding of the relationship between solubility and particle size” by W. Wu and G.H. Nancollas. Journal of Solution Chemistry, 38(1), 135-146. doi:10.1007/s10953-008-9354-3.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-002D-D844-3
Zusammenfassung
In their paper, Wu and Nancollas (WN) (Wu W., Nancollas H. 1998. A New Understanding of the Relationship between Solubility and Particle Size. J. Sol. Chem. 27:521-531) discussed the validity of the Ostwald-Freundlich equation when used for description of the relationship between the size of a particle and its solubility. We show that the reasoning and the main conclusions in the paper by WN are incorrect-regardless of the actual shape of the particle. We present derivations for the case where the particle is spherical as well as for the case of a general polyhedral shape. We show that in either case the Ostwald-Freundlich equation is valid, without any restrictions, for all cases discussed by WN.